# SDR FDEA201709142555

- Difficulty date: September 14, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 79,426 hours, 15,721 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061503
- Condition: Chafed
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO,  FRAME WITH AN EXISTING REPAIR FOUND CHAFED AT BS 535, LONGERON 24L.  THE REPAIR ANGLE WAS REMOVED IAW SRM 51-33-01-0G.  A NEW REPAIR ANGLE WAS FABRICATED IAW SRM 53-  20-07-2R, FIGURE 201, REPAIR 1, AND INSTALLED IAW SRM 53-20-07-2R, FIGURE 201, REPAIR 1.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100
